Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 48, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 11:00 PM CDT for Collingsworth County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 11:00 PM CDT (04:00 UTC)
- Expired
- Jun 6, 2014, 11:15 PM CDT
- In force
- 15 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Collingsworth County, TX
The radar
The Altus AFB radar (KFDR), 111 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 6:44 PM CDT | Tornado Watch | SPC | 6 hr |
| Jun 6, 7:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1985 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
026
WUUS54 KAMA 070400
SVRAMA
TXC087-070415-
/O.NEW.KAMA.SV.W.0048.140607T0400Z-140607T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1100 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1115 PM CDT
* AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES SOUTHEAST OF WELLINGTON...AND MOVING EAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
DODSON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3474 10000 3474 10019 3491 10022 3497 10000
3475 9999
TIME...MOT...LOC 0400Z 261DEG 53KT 3483 10009
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:05 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 6, 10:05 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1005 PM CDT FRI JUN 6 2014 .UPDATE... HAVE CANCELLED TORNADO WATCH 248 FOR WRN HALF OF FCST AREA BASED ON LATEST RADAR TRENDS. UPDATED PRODUCTS OUT SOON. ANDRADE && .PREV DISCUSSION... /ISSUED 717 PM CDT FRI JUN 6 2014/ UPDATE... COORDINATION WITH SPC REVEALED THE WRONG REPLACEMENT TORNADO WATCH NUMBER WAS GIVEN TO OUR FCST AREA INITIALLY. INSTEAD OF TORNADO WATCH 246...IT SHOULD BE TORNADO WATCH 248. HAVE INCORPORATED THE REPLACEMENT CORRECT TORNADO WATCH INTO THE GRIDS AND PUBLIC FORECASTS...AND THE UPDATES WILL BE OUT AS SOON AS POSSIBLE. ANDRADE PREV DISCUSSION... /ISSUED 654 PM CDT FRI JUN 6 2014/ UPDATE... TORNADO WATCH 243 HAS BEEN REPLACED BY TORNADO WATCH 246 AND EXTENDED UNTIL 1 AM SATURDAY. APPROPRIATE UPDATES OUT AS SOON AS POSSIBLE. ANDRADE PREV DISCUSSION... /ISSUED 641 PM CDT FRI JUN 6 2014/ AVIATION... FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL MOVE ACROSS THE AREA AND THE TERMINAL SITES THIS EVENING...AND HAVE INCLUDED A MENTION AT EACH LOCATION. LOW CONFIDENCE IN ADDITIONAL TSTMS PAST 06Z TONIGHT SO HAVE OMITTED FOR THIS ISSUANCE AT THIS TIME. ANDRADE PREV DISCUSSION... /ISSUED 322 PM CDT FRI JUN 6 2014/ DISCUSSION... NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND. THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE. SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION. ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS. THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL PERSIST THROUGH SUNDAY NIGHT. SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK. KB FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE NEXT WEEK. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 6, 10:20 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1020 PM CDT FRI JUN 6 2014 OKZ001>003-TXZ001>020-071100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1020 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH VERY LARGE HAIL UP TO GOLF BALL SIZE...DAMAGING WINDS TO AROUND 70 MPH...AND ISOLATED TORNADOES POSSIBLE. AFTER 1 AM TONIGHT...THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT OVERNIGHT. LOCALLY HEAVY RAIN AND FLASH FLOODING MAY ALSO OCCUR. A TORNADO WATCH IS IN EFFECT FOR THE EASTERN OKLAHOMA PANHANDLE AS WELL AS THE EASTERN HALF OF THE TEXAS PANHANDLE UNTIL 1 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT MAINLY SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS MAY RETURN TO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. IF STORMS DEVELOP...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH MONDAY. ANDRADE
In the hours before
Local storm report, Jun 6, 10:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1021 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 2 WSW CLARENDON 34.92N 100.93W
06/06/2014 M58 MPH DONLEY TX MESONET
&&
EVENT NUMBER AMA1400421
EALocal storm report, Jun 6, 10:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1023 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND GST CANADIAN 35.91N 100.38W
06/06/2014 E60 MPH HEMPHILL TX STORM CHASER
WIND GUSTS OBSERVED OVER A PERIOD OF 10 MINUTES.
&&
EVENT NUMBER AMA1400422
FENNERLocal storm report, Jun 6, 10:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 5 NE ALLISON 35.66N 100.04W
06/06/2014 M62 MPH HEMPHILL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1400423
BUFFALO/SPENCERLocal storm report, Jun 6, 10:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1029 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST 15 S GOODNIGHT 34.81N 101.18W
06/06/2014 M67 MPH ARMSTRONG TX BROADCAST MEDIA
VIA KVII SCHOOLNET
&&
EVENT NUMBER AMA1400424
FENNERSpecial weather statement, Jun 6, 10:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1032 PM CDT FRI JUN 6 2014 TXZ019-020-070430- COLLINGSWORTH TX-DONLEY TX- 1032 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 1130 PM CDT... AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF ALLISON TO 9 MILES SOUTH OF HEDLEY...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... QUAIL... LUTIE... HEDLEY... DODSON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3474 10000 3475 10093 3516 10000 TIME...MOT...LOC 0332Z 273DEG 37KT 3548 10004 3474 10063 14
Local storm report, Jun 6, 10:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 2 NE MIAMI 35.71N 100.61W
06/06/2014 ROBERTS TX STORM CHASER
LARGE TREE WAS BLOCKING WESTBOUND HIGHWAY 60
&&
EVENT NUMBER AMA1400425
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:06 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 39 min |
| Jun 6, 7:28 PM CDT | Tornado Warning | AMA | Moore, Sherman | 32 min |
| Jun 6, 7:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Ochiltree, Sherman | 56 min |
| Jun 6, 7:36 PM CDT | Special Weather Statement | AMA | Potter, Randall | 39 min |
| Jun 6, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 62 min |
| Jun 6, 7:46 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore, Sherman | 3 hr |
| Jun 6, 7:48 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Hutchinson, Moore, Potter, Randall | 57 min |
| Jun 6, 7:51 PM CDT | Tornado Warning | AMA | Ochiltree | 39 min |
| Jun 6, 7:52 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 3 hr |
| Jun 6, 7:54 PM CDT | Special Weather Statement | AMA | Deaf Smith | 51 min |
| Jun 6, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 55 min |
| Jun 6, 8:09 PM CDT | Special Weather Statement | AMA | Oldham | 51 min |
| Jun 6, 8:20 PM CDT | Special Weather Statement | AMA | Armstrong, Carson | 40 min |
| Jun 6, 8:42 PM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 48 min |
| Jun 6, 8:56 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 64 min |
| Jun 6, 9:05 PM CDT | Special Weather Statement | AMA | Potter, Randall | 40 min |
| Jun 6, 9:10 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 6, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 40 min |
| Jun 6, 9:19 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 56 min |
| Jun 6, 9:28 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 49 min |
| Jun 6, 9:43 PM CDT | Special Weather Statement | AMA | Wheeler | 47 min |
| Jun 6, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 67 min |
| Jun 6, 10:32 PM CDT | Special Weather Statement | AMA | Collingsworth | 58 min |
| Jun 7, 12:22 AM CDT | Special Weather Statement | AMA | Deaf Smith | 38 min |
| Jun 7, 1:29 AM CDT | Special Weather Statement | AMA | Deaf Smith | 46 min |
| Jun 7, 6:49 AM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore | 3 hr |
| Jun 7, 7:06 AM CDT | Special Weather Statement | AMA | Hartley | 39 min |
| Jun 7, 8:32 AM CDT | Special Weather Statement | AMA | Hartley | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.